# SDR QXEA9801296

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 2420 · AC Generation System
- Part: Breaker Panel
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - FLASH OF LIGHT AND ACRID SMELL IN COCKPIT ON SHORT FINAL.  LIGHT SEEMED TO COME FROM NR 1 SIDE AFT AROUND BREAKER PANEL.  INSPECTED UNDER CIRCUIT BREAKER PANELS, GROUND RAN AIRCRAFT, CHECKED AC AND DC ELECTRICAL SYSTEMS WHILE RUNNING.  NO FAULT FOUND.  OK FOR CONTINUED SERVICE.  (X)
